| Model Number |
SIGC60VT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blood Loss (2597); No Code Available (3191)
| Date of Event |
12/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).(surgical intervention).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post operative a gastric bypass procedure, there was staple line bleeding.Patient lost a total of 1,750cc of blood that required blood transfusion.Due to the post-operative event, the patient had extended hospitalization of 3 days.